# SDR ASOA201706055083

- Difficulty date: June 5, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 39,525 hours, 32,487 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 173
- Condition: Faulty
- Location: Brake Sys
- Part time: 39,525 hours, 32,487 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT BRAKE PEDAL WHEN COMMANDED RESULTS IN ALMOST NO BRAKING ACTION. ADDITIONALLY THE RIGHT IB BRAKE TEMP ALWAYS STAYED AT ZERO DESPITE THE RIGHT OB BRAKE TEMP GOING INTO THE AMBER INDICATION AFTER MODERATE BRAKING. MX REMOVED AND REPLACED BRAKE CONTROL UNIT WITH OPS CHECK GOOD.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
